# SDR SCNA20250902346

- Difficulty date: September 2, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N849SY
- Make and model: Boeing 737-800
- Aircraft serial: 41131
- Aircraft time: 24,102 hours, 14,473 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTO-LUMINESCENT STRIP IS CRACKED AND PULLING UP NEXT TO SEAT 1C	RESECURED PHOTOLUMINESCENT STRIP IAW AMM 33-51-15
